W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
RLT351418 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Other relevant history, including preexisting medical conditions: asked but unavailable.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.On (b)(6) 2022, the physician made the gore representative aware that the trunk-ipsilateral leg component was reportedly sitting further below the renal arteries than was expected (distance unknown).The physician reported that it was unknown if the device had migrated, if there was aneurysm enlargement, or if there was another cause for the device being more distal than expected.A reintervention will be performed at a later date to place a gore® excluder® aaa aortic extender component.The reintervention has not yet been scheduled.
Additional Manufacturer Narrative
B.4.Event description: additional information provided h.6.Investigation findings: code c19 - images were provided and an imaging evaluation was performed.The evaluation determined the following: on the 28-sep-2022 ct, there is contrast outside of the proximal end of the device.This is consistent with a proximal type ia endoleak.The proximal end of the device is ~32 mm distal to the lowest renal.There is one time-point available for evaluation, so migration and aneurysm enlargement cannot be confirmed.Without a pre-treatment ct, possible contributing factors such as amount of device oversizing and condition of the proximal aortic neck at the time of the initial implantation could not be evaluated.H.6.Investigation conclusions: code d12 added.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, component migration and aneurysm enlargement.H.6.Investigation findings: code c21 updated to code c19.H.6.Investigation conclusions: code d16 updated to code d15.
Event or Problem Description
On (b)(6), 2022, the reintervention was performed.Two gore® excluder® aaa aortic extender components were used to extend the trunk-ipsilateral leg component proximally.The patient tolerated the reintervention.